MathSciNet Relay Station
MathSciNet bibliographic data
MR741952 (85i:11089) 11R06 (11R42)
Chinburg, T. Salem numbers and $L$-functions. J. Number Theory 18 (1984), no. 2, 213–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement